MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE FEMORAL RESURFACING HEAD 42MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE FEMORAL RESURFACING HEAD 42MM; HIP COMPONENT
Model Number 38031042
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to aseptic loosening socket; aseptic loosening stem; lysis socket; lysis stem; pain; adverse soft tissue reaction to particle debris revision njr number: (b)(4).Side:r.Primary asa: p3 - incapacitating systemic disease.Mhra reference no: (b)(4).

Brand Name
CONSERVE FEMORAL RESURFACING HEAD 42MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11273433
Report Number3010536692-2021-00058
Device Sequence Number19707584
Product Code KXA
UDI-Device IdentifierM684380310421
UDI-PublicM684380310421
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K944752
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38031042
Device Catalogue Number38031042
Device Lot Number1049337910
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2021
Initial Report FDA Received Date02/03/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;